Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 575819, 22 pages
http://dx.doi.org/10.1155/2012/575819
Research Article

Variable Exponent Spaces of Differential Forms on Riemannian Manifold

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 30 May 2012; Accepted 22 July 2012

Academic Editor: Alberto Fiorenza

Copyright © 2012 Yongqiang Fu and Lifeng Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. M. Gol'dshteĭn, V. I. Kuz'minov, and I. A. Shvedov, “Differential forms on a Lipschitz manifold,” Siberian Mathematical Journal, vol. 23, no. 2, pp. 16–30, 1982. View at Google Scholar
  2. V. M. Gol'dshteĭn, V. I. Kuz'minov, and I. A. Shvedov, “A property of de Rham regularization operators,” Siberian Mathematical Journal, vol. 25, no. 2, pp. 251–257, 1984. View at Google Scholar
  3. V. M. Gol'dshteĭn, V. I. Kuz'minov, and I. A. Shvedov, “Dual spaces to spaces of differential forms,” Siberian Mathematical Journal, vol. 27, no. 1, pp. 35–44, 1986. View at Google Scholar
  4. V. M. Gol'dshteĭn, V. I. Kuz'minov, and I. A. Shvedov, “Reduced Lp-cohomology of warped products,” Siberian Mathematical Journal, vol. 31, no. 5, pp. 716–727, 1990. View at Publisher · View at Google Scholar
  5. V. M. Gol'dshteĭn, V. I. Kuz'minov, and I. A. Shvedov, “Lp-cohomology of warped cylinders,” Siberian Mathematical Journal, vol. 31, no. 6, pp. 919–925, 1990. View at Publisher · View at Google Scholar
  6. V. Gol'dshtein and M. Troyanov, “Sobolev inequalities for differential forms and Lq,p-cohomology,” The Journal of Geometric Analysis, vol. 16, no. 4, pp. 597–631, 2006. View at Publisher · View at Google Scholar
  7. C. Scott, “Lp theory of differential forms on manifolds,” Transactions of the American Mathematical Society, vol. 347, no. 6, pp. 2075–2096, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. X.-D. Li, “On the strong Lp-Hodge decomposition over complete Riemannian manifolds,” Journal of Functional Analysis, vol. 257, no. 11, pp. 3617–3646, 2009. View at Publisher · View at Google Scholar
  9. X. D. Li, “Riesz transforms for symmetric diffusion operators on complete Riemannian manifolds,” Revista Mathemática Iberoamericana, vol. 22, no. 2, pp. 591–648, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X.-D. Li, “Martingale transforms and Lp-norm estimates of Riesz transforms on complete Riemannian manifolds,” Probability Theory and Related Fields, vol. 141, no. 1-2, pp. 247–281, 2008. View at Publisher · View at Google Scholar
  11. T. Iwaniec and A. Lutoborski, “Integral estimates for null Lagrangians,” Archive for Rational Mechanics and Analysis, vol. 125, no. 1, pp. 25–79, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. R. P. Agarwal and S. Ding, “Advances in differential forms and the A-harmonic equation,” Mathematical and Computer Modelling, vol. 37, no. 12-13, pp. 1393–1426, 2003. View at Publisher · View at Google Scholar
  13. Y. Xing and S. Ding, “Caccioppoli inequalities with Orlicz norms for solutions of harmonic equations and applications,” Nonlinearity, vol. 23, no. 5, pp. 1109–1119, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. O. Kováčik and J. Rákosník, “On spaces Lp(x) and Wk,p(x),” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar · View at Zentralblatt MATH
  15. D. Cruz-Uribe and A. Fiorenza, “Convergence in variable Lebesgue spaces,” Publicacions Matemàtiques, vol. 54, no. 2, pp. 441–459, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Fan and D. Zhao, “On the spaces Lp(x)(Ω) and Wm,p(x)(Ω),” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. E. Edmunds, J. Lang, and A. Nekvinda, “On Lp(x) norms,” The Royal Society of London. Proceedings A, vol. 455, no. 1981, pp. 219–225, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. L. Diening, P. Harjulehto, P. Hästö, and M. Ružička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017, Springer, Heidelberg, Germany, 2011. View at Publisher · View at Google Scholar
  19. E. Acerbi, G. Mingione, and G. A. Seregin, “Regularity results for parabolic systems related to a class of non-Newtonian fluids,” Annales de l'Institut Henri Poincaré. Analyse Non Linéaire, vol. 21, no. 1, pp. 25–60, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. J. Chabrowski and Y. Fu, “Existence of solutions for p(x)-Laplacian problems on a bounded domain,” Journal of Mathematical Analysis and Applications, vol. 306, no. 2, pp. 604–618, 2005, Journal of Mathematical Analysis and Applications, vol. 323, p. 1483, 2006, (Erratum). View at Publisher · View at Google Scholar
  21. X.-L. Fan and Q.-H. Zhang, “Existence of solutions for p(x)-Laplacian Dirichlet problem,” Nonlinear Analysis A, vol. 52, no. 8, pp. 1843–1852, 2003. View at Publisher · View at Google Scholar
  22. V. Zhikov, “Averaging of functionals in the calculus of variations and elasticity,” Mathematics of the USSR-Izvestiya, vol. 29, pp. 33–66, 1987. View at Google Scholar
  23. M. Mihăilescu and V. Rădulescu, “A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids,” Proceedings of The Royal Society of London A, vol. 462, no. 2073, pp. 2625–2641, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Ružička, Electrorheological Fluids: Modeling and Mathematical Theory, vol. 1748 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2000. View at Publisher · View at Google Scholar
  25. M. P. do Carmo, Differential Forms and Applications, Springer, Heidelberg, Germany, 1994. View at Publisher · View at Google Scholar
  26. T. Aubin, Nonlinear Analysis on Manifolds. Monge-Ampère Equations, vol. 252, Springer, New York, NY, USA, 1982. View at Publisher · View at Google Scholar
  27. G. de Rham, Differentiable Manifolds, vol. 266, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar
  28. W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, NY, USA, 1987.
  29. F. de Thélin, “Local regularity properties for the solutions of a nonlinear partial differential equation,” Nonlinear Analysis, vol. 6, no. 8, pp. 839–844, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. E. Zeider, Nonlinear Functional Analysis and its Applications, Nonlinear Monotone Operators, Springer, New York, NY, USA, 1990.